# SDR MZZA98247

- Difficulty date: September 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79743
- Make and model: Boeing 727224
- Aircraft serial: 22252
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING D-CHECK INSPECTION ON AIRCRAFT AT AIR ASI, CORROSION WAS FOUND ON LEFT WING T/E INBOARD MID FLAP NOSE UPPER SKIN AT WBL 123.  THE CORRODED SKIN 1.5 INCH BY 2 INCH IN SIZE WAS TRIMMED OUT AND REPAIRED PER B727 SRM 57-50-4 FIGURE 2.  (M)
